# SDR AU000119

- Difficulty date: April 8, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Condition: Broken
- Location: Mlg Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT INBOARD AFT LANDING GEAR DOOR ACTUATING ROD AND ASSIST SPRINGBROKEN.
